MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER
Model Number 7151H
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured in section as the customer's weight was not provided.
 
Event or Problem Description
The customer alleged that her blood glucose reading was incorrectly stored in the memory of the contour meter.The customer stated that she obtained a reading of 189 mg/dl which was stored as 195 mg/dl.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour test strips using a blood sample, which gave a satisfactory performance.The blood glucose readings obtained during in-house testing were properly stored in the meter's memory.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key11493812
Report Number1810909-2021-00130
Device Sequence Number4602220
Product Code NBW
UDI-Device Identifier00301937151019
UDI-Public00301937151019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7151H
Device Catalogue Number7151H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR